Distribution on the number of fragmentations in continuous fragmentation

M. Lensu

    Research output: Contribution to journalArticleScientificpeer-review

    5 Citations (Scopus)
    Original languageEnglish
    Pages (from-to)5705-5715
    JournalJournal of physics A: Mathematical and general
    Issue number31
    Publication statusPublished - 1998
    MoE publication typeA1 Journal article-refereed

    Keywords

    • fragmentation
    • fragmentation equation
    • mathematical models

    Cite this